# SDR A6WA200940141

- Difficulty date: March 20, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 24,441 hours, 20,972 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Antenna
- Part number: S414222
- Part serial: 2402
- Condition: Erratic
- Location: Glide Slope
- Part time: 24,443 hours, 20,973 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NAV 1 AND NAV 2 INDICATED ERRATIC GLIDE SLOPE INDICATIONS FOLLOWED BY ERRONEOUS INDICATION AND GLIDE SLOPE FLAG WHILE OTHER ACFT RECEIVED NAV-AID RECEPTION.  REMOVED AND REPLACED GLIDE SLOPE ANTENNA IAW AMM 34-51-11.  OPS CHECK GOOD.  (K)
